# SDR AALA201604289001

- Difficulty date: April 13, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D3480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON THE R2 DOOR CUT OUT LOWER SILL CTR SHAPE FITTING, BETWEEN FRAME 66 & 69, AT -Y1584.  REPLACED THE R2 DOOR CUT OUT LOWER SILL CTR SHAPE FITTING IAW SRM 51-42-11.
